I have leukopenia probably caused by interferons which I use for MS. Now, I have also teeth inflamation. Which antibiotics does't cause leukopenia?
Immune modulation. may have indeed caused the drop in white cells. Gingivitis can occur with Co Q10 deficiency. (use of B interferon) Make sure your Folate, (folic acid) B12 and B6 levels are normal (CoQ10 wont work if any are low) Consider taking Co Q10 (the antioxidant form). Antibiotics may not be needed if you act quickly. Make sure your doctor is involved in the decision making.
Treatment. Most antibiotics do not commonly result in leukopenia, and a wide choice of meds could be used. Think the bigger issue is whether you are having adverse reaction to an interferon, and since this is now a category of less effective therapy with nasty ongoing side effects, it would behoove you to switch to one of the newer oral medications, such as Aubagio or Gilenya (fingolimod).
Low white blood cell. Leukopenia (low white blood cell count) can increase the risk of infection, if low enough. Dental infections are typically treated with amoxicillin-clavulanic acid, high dose amoxicillin, or clindamycin, all of which list leukopenia as a potential (although temporary) side effect. The advisability of any antibiotic or treatment is determined by history/physical/chart & lab review.